Skip to Main content Skip to Navigation
Journal articles

Type-2 fuzzy sliding mode control without reaching phase for nonlinear system

Complete list of metadata

https://hal.univ-reims.fr/hal-03298776
Contributor : Najib Essounbouli <>
Submitted on : Saturday, July 24, 2021 - 2:35:55 AM
Last modification on : Saturday, July 24, 2021 - 3:41:09 AM

Identifiers

Collections

Citation

Ayman Al-Khazraji, Najib Essounbouli, Abdelaziz Hamzaoui, Frédéric Nollet, Janan Zaytoon. Type-2 fuzzy sliding mode control without reaching phase for nonlinear system. Engineering Applications of Artificial Intelligence, Elsevier, 2011, 24 (1), pp.23-38. ⟨10.1016/j.engappai.2010.09.009⟩. ⟨hal-03298776⟩

Share

Metrics

Record views

27